Skip to Main content Skip to Navigation

Search by documents



...
hal-01610339v1  Journal articles
Jasmin Raissy. Polynomial skew-products in dimension 2: Bulging and Wandering Fatou components
Bollettino dell'Unione Matematica Italiana, Springer Verlag, 2017, 10 (3), pp.441 - 450. ⟨10.1007/s40574-016-0101-1⟩
...
hal-01610395v1  Book sections
Jasmin Raissy. The Julia-Wolff-Carathéodory theorem and its generalizations
Filippo Bracci, Jisoo Byun, Hervé Gaussier, Kengo Hirachi, Kang-Tae Kim, Nikolay Shcherbina. Complex analysis and geometry, 144, Springer, pp.281-293, 2015, Springer Proceedings in Mathematics & Statistics, 978-4431562696. ⟨10.1007/978-4-431-55744-9_21⟩
...
hal-00017767v2  Journal articles
Dominique BakryNolwen Huet. The hypergroup property and representation of Markov kernels
Séminaire de Probabilités, Springer-Verlag, 2008, XLI, pp.295--347
...
hal-00270555v2  Journal articles
Franck BartheNolwen Huet. On Gaussian Brunn-Minkowski inequalities
Studia Mathematica, INSTYTUT MATEMATYCZNY * POLSKA AKADEMIA NAUK, 2009, 191 (3), pp.283--304
hal-00728274v1  Journal articles
Pascal J. ThomasDuong Quang Hai. Limit of three-point Green functions : the degenerate case
Serdica Mathematical Journal, Bulgarian Academy of Sciences, 2014, 40, pp.99-110
hal-01940596v1  Book sections
Jean-Paul Calvi. Mikael Passare, a jaunt in approximation theory.
Analysis meets geometry,, 2017
...
tel-01973578v1  Habilitation à diriger des recherches
Jacek Narski. Contributions à la simulation numérique et à la modélisation mathématique de problèmes issus de la physique des plasmas
Numerical Analysis [math.NA]. Université Paul Sabatier (Toulouse 3), 2017
...
hal-00440930v2  Journal articles
Denis-Charles Cisinski. Catégories dérivables
Bulletin de la société mathématique de France, Société Mathématique de France, 2010, 138 (3), pp.317-393
hal-01896880v1  Book sections
Alain BoudouS. Viguier-Pla. Commutator of projectors and of unitary operators
Aneiros G., Bongiorno G. E., Cao R., Vieu P. Functional Statistics and Related Fields,, Springer International Publishing, pp.67-75, 2017, Contributions to statistics, 978-3-319-55845-5. ⟨10.1007/978-3-319-55846-2_10⟩
...
tel-00007780v1  Theses
Laurent Mazet. Construction de surfaces minimales par résolution du problème de Dirichlet
Mathématiques [math]. Université Paul Sabatier - Toulouse III, 2004. Français
...
tel-00008278v1  Theses
Caroline Hillairet. Equilibres sur un marché financier avec asymétrie d'information et discontinuité des prix
Mathématiques [math]. Université Paul Sabatier - Toulouse III, 2004. Français
...
hal-00717186v1  Journal articles
Sabine MercierClaudie Hassenforder Chabriac. Distribution exacte du score local, cas Markovien
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2003, 336 (10), pp.863-868
...
hal-00937542v1  Journal articles
Claudie HassenforderSabine Mercier. Exact Distribution of the Local Score for Markovian Sequences,
Ann. Inst. Statistical Mathematics, 2007, 59 (4), pp.741-755
hal-00958218v1  Journal articles
Marcello BernardaraGeorg Hein. The Euclid-Fourier-Mukai algorithm for elliptic surfaces
Asian Journal of Mathematics, International Press, 2014, 18 (2), pp.345-364. ⟨10.4310/AJM.2014.v18.n2.a8⟩
hal-01978556v1  Journal articles
Laurent DietrichJean-Michel Roquejoffre. Front propagation directed by a line of fast diffusion: large diffusion and large time asymptotics
Journal de l'École polytechnique — Mathématiques, École polytechnique, 2017, 4, pp.141-176
hal-01146740v1  Journal articles
Klaus NiederkrügerPaolo GhigginiChris Wendl. Subcritical contact surgeries and the topology of symplectic fillings
Journal de l'École polytechnique — Mathématiques, École polytechnique, 2016, 3, pp.163-208. ⟨10.5802/jep.31⟩
...
hal-01109125v2  Journal articles
Jean-Bernard LasserreToh Kim-ChuanYang Shouguang. A bounded degree SOS hierarchy for polynomial optimization
EURO Journal on Computational Optimization, Springer, 2017, 5 (1), pp.87--117
...
hal-01954270v1  Conference papers
Euriell Le CorroncAlexandre SahuguèdeYannick PencoléClaire Paya. Localization of time shift failures in (max,+)-linear systems
14th Workshop on Discrete Event Systems, WODES'18, May 2018, Sorrento Coast, Italy. pp.186-191
...
hal-01426760v2  Journal articles
van Duong Dinh. Strichartz estimates for the fractional Schrödinger and wave equations on compact manifolds without boundary
Journal of Differential Equations, Elsevier, 2017, 263 (12), pp.8804-8837